MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 6000 C501 MODULE; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 6000 C501 MODULE; CLINICAL CHEMISTRY ANALYZER
Catalog Number 04745914001
Medical Device Problem Codes Off-Label Use (1494); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The electrode serial number and expiration date were not provided.The investigation determined that the customer had not replaced the electrodes since (b)(6) 2025.Product labeling states: "on-board stability after installation, the electrode is stable for the following time period: 2 months or 9000 tests, whichever comes first.The electrodes should be replaced after this time period has expired.For replacement refer to instructions in the operator¿s manual of the applicable analyzers.The field service engineer inspected the module and found blood and crystals on top of the cuvettes, dirt near the sipper, a cut tube in the rinse unit, and a misplaced rinse pin preventing proper cuvette washing.He performed maintenance and repairs to resolve these issues.The investigation determined that the customer's off-label use and leakage/seal in the analyzer caused the event.The customer has not reported any other issues after the service.The investigation determined that the service actions resolved the issue.
 
Event or Problem Description
The initial reporter received questionable sodium electrode assay results for one patient sample tested on the cobas 6000 c501 module.The initial result is 181 mmol/l.The repeat result is 147 mmol/l.The repeat result is 140 mmol/l.The questionable result was not reported outside the laboratory, as it was deemed high and incompatible with the patient's clinical data.

Brand Name
COBAS 6000 C501 MODULE
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key25147042
Report Number1823260-2026-01857
Device Sequence Number21520090
Product Code JJE
UDI-Device Identifier04015630924707
UDI-Public04015630924707
Combination Product (Y/N)N
Initial Reporter CountryUY
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04745914001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/20/2026
Initial Report FDA Received Date05/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown